Group theory of the Kepler problem

Sudarshan, E. C. G. ; Mukunda, N. ; O'Raifeartaigh, L. (1965) Group theory of the Kepler problem Physics Letters, 19 (4). pp. 322-326. ISSN 0031-9163

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51035
Deposited On:27 Jul 2011 12:33
Last Modified:23 Jan 2012 04:41

Repository Staff Only: item control page